| Model Number |
V5 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during a novasure procedure on (b)(6) 2026, that the physician performed ablation and while removing the array, it was noted that the array is damaged, there was a hole in the array.The physician then inserted the hysteroscope into the cavity and did not find any mesh in the cavity.No other information is available.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Additional Manufacturer Narrative
Device was returned: visual inspection was conducted and the array have holes on both sides.A small hole was noted on the left pole facing to the dial and a big hole on both poles facing the handle.Functional testing was not conducted as the device could not be tested, the issue was confirmed during visual inspection.Hence, the complaint can be confirmed.A device history record (dhr) review was conducted for the reported lot/serial number.¿the device was released meeting all qa specifications.